| Model Number |
04Z2135 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitivity troponin-i result for a 60-year-old male with syncope/collapse, history of afib, hypertension, and type ii dm.The following data was provided: 4 draws on the same patient (results in ng/l): 1.Sid (b)(6), <4.2.Sid (b)(6), 73.351 (reported 4/23 4:20 pm), rerun is <4.3.Sid (b)(6), <4.4.Sid (b)(6), <4.Customer's reference range for male: >/=35, critical range >200).No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history review, and in house testing of reagent lot 50575be00.Return testing was not completed as returns were not available.Data and information provided were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot indicates the reagent lot performs as expected.Ticket trending review did not identify any issues or trends.Device history record review did not identify any non-conformances or deviations associated with the complaint lot.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of the complaint lot.All specifications were met indicating that lot 50575ud00 is performing acceptably.Labeling was reviewed and found to adequately address the complaint issue.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitivity troponin-i reagent lot 50575be00 was identified.
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitivity troponin-i result for a 60-year-old male with syncope/collapse, history of afib, hypertension, and type ii dm.The following data was provided: 4 draws on the same patient (results in ng/l): 1.Sid (b)(6) <4 2.Sid (b)(6) 73.351 (reported 4/23 4:20 pm), rerun is <4.3.Sid (b)(6) <4 4.Sid (b)(6) <4 (customer's reference range for male: >/=35, critical range >200).No impact to patient management was reported.